# SDR ASOA201100400

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 280 HAS CORROSION ON AFT FACE AT STR 26R AND FLOOR BOARD ATTACH ANGLE BETWEEN STR 26R AND 26L.   REMOVED CORROSION COMMON TO NOTED ATTACH ANGLE IAW SRM 51-21-06.
